| Model Number |
SY60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure, haptic was broken before use.Additional information received stating that haptic broken while loading the lens.The procedure completed the same day with new lens.There was no patient contact.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.6.And h.11.The product was not returned for analysis.Additional information.The reporter states the use of company a and d cartridges.Company a cartridge is not qualified for use with associated model.It is unknown which cartridge was used in this case.The root cause for the reported complaint could not be determined as no sample was returned for analysis.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).